# SDR DALA2023121810337

- Difficulty date: December 16, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 42,614 hours, 29,344 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS AT LOCATION 601 ARE INOPERATIVE. THE INTERIOR EMERGECY EXIT LIGHTS ARE FLASHING IN FLIGHT. MAINTENANCE REPLACED B5-235 POWER SUPPLY AND BATTERY IAW B717 AMM 33-51. OPERATIONAL TESTS WERE GOOD. (LP #0112909)
